Communications in Mathematical Analysis

Convergence to Attractors of Nonexpansive Set-Valued Mappings

Simeon Reich and Alexander J. Zaslavski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In our previous work we have shown that if for any initial point there exists a trajectory of a nonexpansive set-valued mapping attracted by a given set, then this property is stable under small perturbations of the mapping. In the present paper we obtain several extensions of this result.

Article information

Commun. Math. Anal., Volume 22, Number 1 (2019), 51-60.

First available in Project Euclid: 20 August 2019

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Primary: 47H04: Set-valued operators [See also 28B20, 54C60, 58C06] 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54E35: Metric spaces, metrizability 54E50: Complete metric spaces

attractor complete metric space iterative scheme nonexpansive set-valued mapping


Reich, Simeon; Zaslavski, Alexander J. Convergence to Attractors of Nonexpansive Set-Valued Mappings. Commun. Math. Anal. 22 (2019), no. 1, 51--60.

Export citation